advertisement
Question
Posted by: Zeneta | 2010/03/03

Wellbutrin

Started Wellbutrin 150mg yesterday, experiencing nausea (very bad) is this normal and how long will it last.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

150 mg once a day ? When in the day ?
Most drugs, the side-effects are maximum in the first week - 10 days, as your body adjusts to the presence of the drug. Wellbutrin is one of a number of antidepressants which can cause nausea, especially at first, but it ought to improve. Call your prescribing shrink and ask for advice about when in the day to take it, and whether its OK to take it on a reasonably full stomach, to decrease this nausea. There are also slow-release forms of the drug which might suit you better

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/03

150 mg once a day ? When in the day ?
Most drugs, the side-effects are maximum in the first week - 10 days, as your body adjusts to the presence of the drug. Wellbutrin is one of a number of antidepressants which can cause nausea, especially at first, but it ought to improve. Call your prescribing shrink and ask for advice about when in the day to take it, and whether its OK to take it on a reasonably full stomach, to decrease this nausea. There are also slow-release forms of the drug which might suit you better

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement